# SDR CALA2024080800387

- Difficulty date: August 8, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 50,102 hours, 17,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964412
- Condition: Damaged
- Location: Seat 15c
- Part time: 2 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IDT INSPECTION REQUIRED ISLE EMERGENCY EXIT LIGHT PARTIALLY INOP AT SEAT 15C REMOVED AND REPLACED RED ISLE SEAT MOUNTED EMERGENCY EXIT LIGHT AT SEAT 15C REF. AMM 33-51-11-960-802. OPS CHECK IS GOOD. INSPECTED PROPER ORIENTATION AND PATH LIGHT / LENS COLOR. VERIFY SAFETY AND SECURITY. REF GMM 09-10-05
